# SDR COMA0560568

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 14,483 hours, 12,288 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 2080AB
- Condition: Unreliable
- Location: Rt Wing
- Part time: 14,484 hours, 12,288 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION.   CND REPLACED THE RT WING FLAP ACTUATORS.
